| Catalog Number |
0475100000 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the rf wand was not working with this console.There was not case delay or medical intervention.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.